Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Side effects of cortigen and primperan injection

i took yesterday injection of both cortigen and primperan, within an hour i felt restless and irritated. is this from the medicine? please advise if its wrong to tkae both together noting that i have fast heart beats thanks
Asked On : Thu, 14 Jul 2011
Answers:  2 Views:  697
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Samia
Welcome to HealthcareMagic.
Primperan is metoclopramide which can have extrapyramidal symptoms. It is not a combination that can cause side effects , it can be Primperan alone can cause.Do you still have the side effects ?
Have you taken the drug today ? Since how many days are you on these drugs?
You can provide these details as comment to this and we can provide you a better advice.
Take care
Answered: Thu, 14 Jul 2011
I find this answer helpful
  User's Response
i did not repeat the dose, do you advise me to take it again or what can i take to avoid feeling of desire to vomit whent he denta tools are placed in my mouth
Answered: Sat, 16 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor